TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Study of fixed point theorems using C-class function in partially ordered b-metric spaces

* , , ,

* Corresponding author · click or hover a name for details

pp. 1765–1771Vol. 27Issue 8December 2024DOI: 10.47974/JIM-2039XML
Received:
10 Jul 2024
Published Online:
16 Dec 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-2039
Pages:
1765–1771

Abstract

This article demonstrates the existence of fixed points for two pairs of self-maps in the context of a partially ordered b-metric space, using the C-class function. Furthermore, by the use of compatibility condition on maps, we have proved the uniqueness of fixed points. Our findings expand upon and provide a broader application for several established outcomes in the existing literature. 

Keywords

Subject Classifications

47H1054H25

References

[1] S. Chandok, V. Ozturk, and S. Radenovic, “On fixed points in the context of b-metric spaces”, Matematicki Vesnik, vol. 71, no. 1-2, pp. 23–30, Mar. (2019).
[2] S. Czerwik, “Contraction mapping in b-metric spaces”, Acta Math. Inform. Univ. Ostraviensis, vol. 1, no. 1, pp. 5–11 (1993).
[3] Y. Errai, E. M. Marhrani, and M. Aamri, “Related fixed-point theorems in partially ordered b-metric spaces and applications to integral equations”, Abstract Appl. Anal., Article ID 6672724, 14 pages (2021).
[4] N. Jamal, T. Abdeljawad, M. Sarwar, N. Mlaiki, and S. K. Panda, “Some valid generalizations of Boyd and Wong inequality and (ψ, ϕ)-weak contraction in partially ordered b-metric spaces”, Int. J. Math. Math. Sci. (2020).
[5] M. S. Khan, “Fixed point theorem by altering distance between the points”, Bull. Aust. Math. Soc., vol. 30, pp. 1–9 (1984).
[6] R. Marr, “Partially ordered space and metric spaces”, Am. Math. Mon., vol. 72, no. 6, pp. 628–631 (1965).
[7] N. S. Rao and K. Kalyani, “Unique fixed point theorems in partially ordered metric spaces”, Heliyon, vol. 6, pp. 55–63 (2020).
[8] B. A. Leila, K. Berrah, T. E. Oussaeif, and S. Manro, “Common fixed point theorems in intuitionistic Menger space using property EA and an application to Fredholm integral equations”, J. Interdiscip. Math., vol. 25, no. 8, pp. 2187–2207 (2022).
[9] N. M. Nikhate, K. L. Bondar, and B. A. Kiwne, “Fixed point theorems for self-mappings in generalized metric spaces”, J. Dyn. Syst. Geom. Theor., vol. 21, no. 2, pp. 121–126 (2023).
[10] V. Gupta, Ramandeep, N. Mani, and A. Tripathi, “Some fixed point result involving generalized altering distance function”, Procedia Comput. Sci., vol. 79, pp. 112–117 (2016).
[11] V. Bhardwaj, V. Gupta, and N. Mani, “Common fixed point theorems without continuity and compatible property of maps”, Bol. Soc. Paran. Mat., vol. 35, no. 3, pp. 67–77 (2017).
[12] N. Mani, “Generalized Cβψ-rational contraction and fixed point theorem with application to second-order differential equation”, Math. Moravica, vol. 22, no. 1, pp. 43–54 (2018).
[13] A. H. Ansari, V. Gupta, and N. Mani, “C-class functions on some coupled fixed point theorems in partially ordered S-metric spaces”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol. 68, no. 2, pp. 1694–1708 (2019).
[14] P. Tyagi, S. S. Chauhan (Gonder), N. Mani, and R. Shukla, “F-Modular b-Metric Spaces and Some Analogies of Classical Fixed Point Theorems”, Int. J. Anal. Appl., vol. 22, pp. 66 (2024).

Views: 270Downloads: 115Citations: 0